# SDR ASOA20120516099

- Difficulty date: May 11, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 645
- Aircraft time: 27,459 hours, 14,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525422001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SILL HAS CORROSION BEYOND LIMITS AT FRAME 61 LT SILL.
